Four-dimensional matrix of geometrically dominated double series
The goal of this article is to present multidimensional matrix characterization of geometrically dominated double sequences. We begin this characterization with the following definition of geometrically dominated factorable double sequence space. Let G' denote a family of double complex number sequences that are dominated by a P-convergence geometric factorable double sequence, that is, This definition will be use to present the theorems similar to the following. The four-dimensional matrix is an G' - l' if and only if and Other implication will also be presented.
Numerical Functional Analysis and Optimization
Digital Object Identifier (DOI)
Patterson, & Savas, E. (2015). Four-Dimensional Matrix of Geometrically Dominated Double Series. Numerical Functional Analysis and Optimization, 36(2), 240–247. https://doi.org/10.1080/01630563.2014.971928